Inverse problems of memory reconstruction : Journal of Inverse and Ill-Posed Problems Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Inverse problems of memory reconstruction

A. L. BUKHGEIM

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 1, Issue 3, Pages 193–206, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1993.1.3.193, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
D. K. Durdiev and Zh. Sh. Safarov
Mathematical Notes, 2015, Volume 97, Number 5-6, Page 867
[2]
Дурдимурод Каландарович Дурдиев, Durdimurod Kalandarovich Durdiev, Журабек Шакарович Сафаров, and Zhurabek Shakarovich Safarov
Математические заметки, 2015, Volume 97, Number 6, Page 855
[3]
Gunter Fleischer and Bernd Hofmann
Inverse Problems, 1996, Volume 12, Number 4, Page 419
[4]
A. L. Bukhgeim, N. I. Kalinina, and V. B. Kardakov
Siberian Mathematical Journal, 2000, Volume 41, Number 4, Page 634
[5]
J. Janno
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 1997, Volume 77, Number 5, Page 393
[6]
J. Janno and L. Von Wolfersdorf
Mathematical Methods in the Applied Sciences, 1997, Volume 20, Number 4, Page 291

Comments (0)

Please log in or register to comment.